# SDR SWAA2021100525608

- Difficulty date: October 1, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 58,745 hours, 34,743 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK STA 847 LBL 45 WL 208 HAS CORROSION AT BASE DOT A-21-16 ; / [01] REMOVED DAMAGE AT BASE IAW 51-10-02-0G-0. USING 10X MAG; [02] VERIFIED STEP 1.; [03] VERIFIED LIMITS; LOSS 0.009' ON BASE MAX ALLOWED 0.040' I/A/W SRM 53-00-52-1A-1.  AAR TOOL#32852 CAL DUE 02-26-22; [04] STEP 3 C/W OK TO ALODINE AND PRIME; [05] TREATED AND PRIMED I/A/W SRM 53-00-52-1A-1
